Affordable Access

Publisher Website

Practical Stability of Time-Delay Systems: LMI's Approach

Authors
Journal
European Journal of Control
0947-3580
Publisher
Elsevier
Volume
17
Issue
2
Identifiers
DOI: 10.3166/ejc.17.127-138
Keywords
  • Practical Stability
  • Practical Exponential Estimate
  • Time Delay Systems
  • Linear Matrix Inequalities

Abstract

In this paper, we discuss the practical stability and practical stabilizability of a class of nonlinear systems with multiple delays. We obtain sufficient conditions based on Lyapunov-Krasovskii functionals stated in terms of the feasibility of Linear Matrix Inequalities. A ``practical exponential estimate" of the solution is also obtained. Numerical and experimental results of the practical stability of a servomecanism are presented.

There are no comments yet on this publication. Be the first to share your thoughts.